# SDR AWXA0000373

- Difficulty date: June 6, 2000
- Submitted: June 6, 2000
- Operation: Air carrier
- Aircraft: N180AW
- Make and model: Boeing 737277
- Aircraft serial: 22647
- Aircraft time: 56,429 hours, 46,412 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 7638101
- Part serial: 8703182
- Condition: Malfunctioned
- Location: Cabin Pressure
- Part time: 39,879 hours, 29,151 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIR TURNBACK, 1ST EVENT-- AFTER T/O, BLEEDS OFF, COULD NOT GET NR 2 ENG BLEED TO COME ON.  ALSO, CABIN CLIMBING WITH THE A/C.  REPLACED NR 2 BLEED AIR SHUT-OFF VALVE.  2ND EVENT  REF LP 7730322 UNABLE TO PRESSURIZE CABIN.  REMOVED AND REPLACED CABIN PRESS CONTROLLER (S/N 3182) AND PRESSURE CONTROL PANEL (S/N 2563).  HISTORY:  A/C HAS NO RELATED HISTORY IN LAST 9 MONTHS, CABIN PRESSURE CONTROLLER WAS REPLACED AFTER FERRYING TO PHX  M+E= 03-2130-9-0003 (S/N 3182) ORIGINAL PART, (S/N 5112) WAS IN FOR SHOP VISIT 4/25/00 FOR CABIN PRESS CLIMBING -- REMAIN OPEN PENDING REVIEW OF TEARDOWN REPORT.
